# SDR AWXA200500348

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 26,515 hours, 10,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Seat Row 5 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-07 CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT HARNESS SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
